# SDR IPXA11564380

- Difficulty date: January 6, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK, SEAT TRACK FLANGE AT NUTPLATES HAS CORROSION AT BS 1184, WL 208, RBL 60.  REPAIRED IAW ER NR 11-01081, DATED 21-JAN-2011.
